Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleCorrigendum to “Are Buchberger’s criteria necessary for the chain condition?” [J. Symbolic Comput. 42 (2007) 717–732]
Author(s) Hoon Hong, John Perry
TypeArticle in Journal
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717107001204
LanguageEnglish
JournalJournal of Symbolic Computation
Volume43
Number3
Pages233 -
Year2008
Edition0
Translation No
Refereed No
Webmaster